MAUDE Adverse Event Report: MICROTEK MEDICAL INC. MICROTEK; ANGIO DRAPE-FEMORAL/RADIAL

MICROTEK MEDICAL INC. MICROTEK; ANGIO DRAPE-FEMORAL/RADIAL
Model Number AD2235N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Brown spots on ecolab-microtek drape.No harm to patient, no case delay.Filing mdr due to patient contact.

Brand Name
MICROTEK
Common Device Name
ANGIO DRAPE-FEMORAL/RADIAL
Manufacturer (Section D)
MICROTEK MEDICAL INC.
1 ecolab place
st. paul MN 55102
MDR Report Key11916740
Report Number3014527682-2021-00007
Device Sequence Number16958918
Product Code KKX
UDI-Device Identifier00748426105991
UDI-Public00748426105991
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD2235N
Device Catalogue NumberAD2235N
Device Lot NumberD202304,D202234,D202374,D20356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1